# SDR DALA13007825636

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 51,965 hours, 18,139 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE PNEUMATIC DEPLOYMENT CHECK FAILED IAW WC 2565-3003. TROUBLESHOOTING OF RT OVERWING SLIDE PNEUMATIC DEPLOYMENT CARRIED OUT IAW FIM TASK 25-65-00-815-804 AND SLIDE COMPARTMENT DOOR COMPONENTS LUBRICATED IAW AMM12-21-25.  RT   OVERWING SLIDE PNEUMATIC DEPLOYMENT CHECK CARRIED OUT.
